Convergence of implicit Finite Volume methods for scalar conservation laws with discontinuous flux function

被引:8
作者
Martin, Sebastien [1 ]
Vovelle, Julien [2 ]
机构
[1] Univ Paris 11, Math Lab, CNRS UMR 8628, F-91405 Orsay, France
[2] CNRS, UMR 6625, ENS Cachan Antenne Bretagne IRMAR, F-35170 Bruz, France
来源
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE | 2008年 / 42卷 / 05期
关键词
Finite Volume scheme; conservation law; discontinuous flux;
D O I
10.1051/m2an:2008023
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
This paper deals with the problem of numerical approximation in the Cauchy-Dirichlet problem for a scalar conservation law with a flux function having finitely many discontinuities. The well-posedness of this problem was proved by Carrillo [J. Evol. Eq. 3 (2003) 687-705]. Classical numerical methods do not allow us to compute a numerical solution (due to the lack of regularity of the flux). Therefore, we propose an implicit Finite Volume method based on an equivalent formulation of the initial problem. We show the well-posedness of the scheme and the convergence of the numerical solution to the entropy solution of the continuous problem. Numerical simulations are presented in the framework of Riemann problems related to discontinuous transport equation, discontinuous Burgers equation, discontinuous LWR equation and discontinuous non-autonomous Buckley-Leverett equation (lubrication theory).
引用
收藏
页码:699 / 727
页数:29
相关论文
共 50 条
[31]   A system of conservation laws with discontinuous flux modelling flotation with sedimentation [J].
Burger, Raimund ;
Diehl, Stefan ;
del Carmen Marti, Maria .
IMA JOURNAL OF APPLIED MATHEMATICS, 2019, 84 (05) :930-973
[32]   SCALAR CONSERVATION LAWS WITH CHARATHEODORY FLUX REVISITED [J].
Konatar, Nikola .
GLASNIK MATEMATICKI, 2020, 55 (01) :101-111
[33]   Attainable profiles for conservation laws with flux function spatially discontinuous at a single point [J].
Ancona, Fabio ;
Chiri, Maria Teresa .
ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, 2020, 26
[34]   WELL-POSEDNESS AND CONVERGENCE OF A FINITE VOLUME METHOD FOR CONSERVATION LAWS ON NETWORKS [J].
FJORDHOLM, U. L. R. I. K. S. ;
MUSCH, M. A. R. K. U. S. ;
RISEBRO, N. I. L. S. H. .
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2022, 60 (02) :606-630
[35]   ON VANISHING VISCOSITY APPROXIMATION OF CONSERVATION LAWS WITH DISCONTINUOUS FLUX [J].
Andreianov, Boris ;
Karlsen, Kenneth H. ;
Risebro, Nils H. .
NETWORKS AND HETEROGENEOUS MEDIA, 2010, 5 (03) :617-633
[36]   Conservation laws with discontinuous flux functions and boundary condition [J].
José Carrillo .
Journal of Evolution Equations, 2003, 3 :283-301
[37]   On the viscosity approximation of conservation laws with non-crossing discontinuous flux [J].
Karlsen, K. H. ;
Mitrovic, D. ;
Nedeljkov, M. .
JOURNAL OF DIFFERENTIAL EQUATIONS, 2025, 420 :316-334
[38]   Multi-dimensional scalar balance laws with discontinuous flux [J].
Gwiazda, Piotr ;
Swierczewska-Gwiazda, Agnieszka ;
Wittbold, Petra ;
Zimmermann, Aleksandra .
JOURNAL OF FUNCTIONAL ANALYSIS, 2014, 267 (08) :2846-2883
[39]   Semidiscrete central-upwind scheme for conservation laws with a discontinuous flux function in space [J].
Wang, Guodong ;
Ge, Cishui .
APPLIED MATHEMATICS AND COMPUTATION, 2011, 217 (17) :7065-7073
[40]   Convergence of a finite element method for scalar conservation laws with boundary conditions in two space dimensions [J].
Ji, XM .
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, 2005, 7 (02) :135-167